# SDR ASAA12511591

- Difficulty date: May 24, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 19,772 hours, 6,408 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9293
- Condition: Malfunctioned
- Location: A/C Pack
- Part time: 19,787 hours, 6,412 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL. EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED.  NR 1 TEMP CONTROL LIGHT BITE TEST SHOWS TCV FAULT FOR BIT TEST. PREVIOUS FLT & VERIFY TESTS PASS.  REMOVED AND REPLACED LT PACK TEMPERATURE CONTROL VALVE REF MM 21-51-10.  OPS AND LEAK CHECKED OK.  PERFORMED PACK & ZONE TEMP CONTROLLER BITE TEST TASK 21-61-00-700-806-002.  NO FAULTS NOTED.
